# SDR C1HA200194007

- Difficulty date: February 8, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: E/E Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

A/C DID NOT PRESSURIZE DOOR ANNUNCIATOR LIGHTS ALL OUT. (AIR RETURN).  FOUND E&E COMPARTMENT DOOR UNSECURED AND BROKEN WIRE TO DOOR SWITCH.  REPAIED WIRE, SECURED DOOR AND CHECKS NORMAL.
